# SDR 05FDEA04285

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CTR FUSELAGE L3 DOOR JAMB AFT HAS AN EXTERNAL DOUBLER REPAIR STA 1311 DIM 11" BY 12" BOTTOM PART.  PERFORMED INSPECTION ON DOUBLER REPAIR IAW SRM 53-50-00 FIG 19 VOL 1.  FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO# 8-5100-7-5001 P2.
